Jan 26, 2006
I have been having dental problems, and have had a complicated extraction. Since that time it seems the walls of my mouth are over salivating. Is there a connection?
Response from Dr. Henry
This forum is for the discussion of side effects of HIV treatment. What is your HIV status and which HIV meds are you taking in the setting of the excessive salivation post tooth extraction?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute How Long Does It Take To Test Positive For AIDS
- Oral Ulcers After Rimming Sign Of HIV AIDS
- Stinging Pain After Unprotected Vaginal Sex Worried I Have HIV
- Trouble Urinating After Insertive Anal Sex Worried I Have HIV
- Vaginal Discharge After Licking Anus Worried I Have HIV
- White Spots After Touching A Bloody Scab Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.